Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The homotopy Lie algebra of the complements of subspace arrangements with geometric lattices

Gery Debongnie

Algebraic & Geometric Topology 7 (2007) 2007–2020
Bibliography
1 G Debongnie, Rational homotopy type of subspace arrangements (2007)
2 G Denham, A I Suciu, On the homotopy Lie algebra of an arrangement, Michigan Math. J. 54 (2006) 319 MR2252762
3 E Feichtner, S Yuzvinsky, Formality of the complements of subspace arrangements with geometric lattices, Journal of Mathematical Sciences 140 (2007)
4 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001) MR1802847
5 P Orlik, L Solomon, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980) 167 MR558866
6 J Roos, The homotopy Lie algebra of a complex hyperplane arrangement is not necessarily finitely presented (2006) arXiv:math.AT/0610126v2
7 S Yuzvinsky, Small rational model of subspace complement, Trans. Amer. Math. Soc. 354 (2002) 1921 arXiv:math.AT/0504321 MR1881024